# SDR IPXA2575540

- Difficulty date: September 11, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO PIT FRAME AT STA 1540 STR 26R IS DENTED.  REMOVED DAMAGE & REPAIRED STA 1540 FRAME AT 26R IAW SRM 53-00-07-2R- 5, DETAIL 3.
